I was diagnosed as achild as being lactose intolerant, but it has not acted up in years. Tonight I drank a cappuccino and now I feel as if I have a lump in my throat. I can breathe and swallow, but its annoying. Should I get help or just take an antihistamine? I have an epi pen on hand for a seafood/fish allergy.. should I use that if it gets worse?
Yes, you should use the epipen, if you develop symptoms of breathlessness. Try OTC antihistamines and keep monitoring.
Allergic reactions can show a waxing and waning phenomenon. They can improve or worsen with time. Also it is possible to develop new allergies, you could develop new allergic reactions to food or other substances. You will only have to closely monitor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.